# SDR DHL2002805037

- Difficulty date: January 19, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Part number: 5769960402
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD SLOT DOOR UPPER SKIN SURFACE SHOWS A 1/2 IN CRACK BETWEEN STA XW 223.500 AND 293.793
